# SDR SWIA200312037

- Difficulty date: May 25, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 10,130 hours, 9,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON A 10 MILE FINAL TO RUNWAY 26 - HYD 2B LOW PRESS MESSAGE APPEARED.  HYD 2B RESERVOIR APPEARS TO BE EMPTY.  REMOVED AND REPLACED HYDRAULIC LINE ON NR 2 HYDRAULIC SYSTEM SERVICE PORT IAW CL600 20-22-00.  OPS CHECK GOOD.  RESERVICED HYDRAULIC SYSTEM RESERVOIR IAW CL600 12-12-29.
